What can I use Paracetamol for?
Paracetamol 500mg Tablets helps to provide effective pain relief from pain-related conditions, such as headaches, toothaches, and period pain.
This pharmacy only 32 packs contains Paracetamol capsules which provide pain relief for conditions such as headache, toothache, sore throat. Also reduces temperature and provides relief from cold and flu symptoms.
For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pains. They are also for the symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.
Paracetamol tablets is a popular painkiller for everyday ailments. It helps to relieve pain whilst being gentle on your stomach, but can also be used to ease fever and lower high temperatures.
Adults and children over the age of 16: Take 1 – 2 capsules every 4 – 6 hours as needed. Maximum of 8 capsules in 24 hours.
Children aged between 12 – 15 years of age: Take one capsules every 4 – 6 hours as needed. Maximum of 4 capsules in 24 hours
Do not continue to take for longer than 3 days, unless instructed by your doctor.
Do not exceed the stated dose. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine.
Paracetamol 500mg per Tablets
Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with this medicine:
Stop taking paracetamol and see a doctor or go to a hospital straight away if:
You get swelling of the hands, feet, ankles, face, lips or throat which may cause difficulty in swallowing or breathing. You could also notice an itchy, lumpy rash (hives) or nettle rash (urticaria) This may mean you are having an allergic reaction to paracetamol.
Tell your doctor or pharmacist if any of the following side effects gets serious or lasts longer than a few days:
You get infections or bruise more easily than usual. This could be because of a blood problem (such as agranulocytosis, neutropenia or thrombocytopenia). This side effect has only happened in a few people taking paracetamol.
please consult a my pharmacy or your doctor if you experience any other worrying side effects while using this medicine
Take special care and check with your doctor before taking paracetamol if:
You have severe kidney or liver problems or if you have a liver problem caused by alcohol.If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking this medicine.
Other medicines and paracetamol
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines. This includes medicines obtained without a prescription, including herbal medicines. This is because paracetamol can affect the way some other medicines work. Also, some other medicines can affect the way paracetamol works.
While taking paracetamol you should not take any other medicines which contain paracetamol.
This includes some painkillers, cough and cold remedies. It also includes a wide range of other medicines available from your doctor and more widely in shops.
Tell your doctor if you are taking any of the following medicines:
Medicines used to thin the blood such as warfarin
Metoclopramide or domperidone – used to stop you feeling sick (nausea) or being sick (vomiting)
Colestyramine – for lowering blood cholesterol levels
If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking paracetamol.
Paracetamol with alcohol
You should not drink alcohol while you are taking these tablets. Taking alcohol with paracetamol can increase your chances of getting side effects.
Pregnancy and breast-feeding
Talk to your doctor before taking these tablets if:
You are pregnant, think you may be pregnant or plan to get pregnant
You are breast-feeding or planning to breast-feed
Paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or midwife if the pain and or fever are not reduced or if you need to take the medicine more often.
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Care Night Cold & Flu Relief Oral Solution relieves:
and so help comfortable restful sleep
Contour Plus Test Strips – Blood Glucose Test Strips, 50 Strips Contour Plus Test Strips are designed to be used with the Contour Plus Blood Glucose Monitoring System for quantitative glucose testing. With each test strip, you can easily measure and track your blood glucose levels accurately in just a few seconds. The ASCENSIA Comfort […]Learn More
Contour Normal Level Control Solution 2-1/2mL.Learn More
CONTOUR NEXT test strips surpass industry standards for accuracy, providing results you can rely on to better manage your diabetes.Learn More
Mefenamic Acid Suspension 50mg/5ml, 125ml Mefenamic Acid Suspension is a safe and effective non-steroidal anti-inflammatory drug (NSAID) for both adults and children. This product contains mefenamic acid, which helps reduce discomfort and inflammation associated with common ailments such as headaches, muscle pain, and menstrual pain. Mefenamic Acid Suspension is easy to administer, in either liquid […]Learn More
Preservex Tablets 100mg – Aceclofenac 100mg, 60 Tablets Preservex Tablets provide fast-acting relief for targeted areas of muscle and joint pain. They belong to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) designed to reduce inflammation and help you feel better. The active ingredient, aceclofenac, has been proven to be effective in combating pain, […]Learn More